# SDR HEEA0016680

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7237
- System (JASC): 2810 · Fuel Storage
- Part: Filler Valve
- Part number: 20C00212
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER VALVE HAS SEAL TORN, LEAKS.
